Free Shipping Anywhere in UAE + Use code GLOBAL10 for Additional 10% off

Goodsense Maximum Strength Nasal Decongestant Pe, Phenylephrine Hcl 10 Mg, Sinus Congestion Relief; Relieves Nasal Congestion Due To Hay Fever, Commo

(0 Reviews)
0 323
AED 65
  • Guaranteed Genuine imported product
  • Free International Shipping
  • Price shown is all-inclusive-you will never be charged extra
  • Delivery Within 10 to 12 Days.
SPECIAL OFFER
Extra 10% Off with Sitewide Code GLOBAL10
Out of Stock
GD-B00CQ2YR8G
  • Cancellations accepted within 24 hours after order only
  • Price shown is all inclusive of international shipping, import fees and VAT.

About the product

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

No reviews found!

Support chat

This site uses cookies. By continuing to browse the site, you are agreeing to our use of cookies.